# SDR COMA0360415

- Difficulty date: September 12, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 8,802 hours, 8,418 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 01136H7956
- Condition: Cracked
- Location: Cockpit
- Part time: 5,805 hours, 5,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5133 PILOTS WINDSHIELD SHATTERED DURING TAXI.  REPLACED WINDSHIELD.
